MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML SILVER DB TRA

MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML SILVER DB TRA
Catalog Number URO170416
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the foley balloon "deflated" causing the "loss of chemo" and "chemo leakage onto patient".The customer did not report any serious injury, medical intervention, or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the foley balloon "deflated" causing the "loss of chemo" and "chemo leakage onto patient".
 
Additional Manufacturer Narrative
Update to d9: sample returned.Update to h3: sample evaluated.Update to h6: type of investigation and investigation conclusions.

Common Device Name
TTL1LYR 16FR10ML SILVER DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key18955626
Report Number1417592-2024-00432
Device Sequence Number4540723
Product Code OHR
UDI-Device Identifier40889942125747
UDI-Public40889942125747
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170416
Device Lot Number23LBC010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown